# SDR FDEA202203310791

- Difficulty date: March 31, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Part number: ARB24255
- Condition: None
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING DOUBLER REPAIR AT LEFT HAND WING DROOP LEADING EDGE   ASSEMBLY . INBOARD AREA XDLE 309.934. EXISTING DOUBLER REPAIR AT LEFT HAND WING DROOP LEADING EDGE ASSEMBLY INBOARD   AREA XDLE 309.934 EVALUATED AND FOUND REPAIRED IN ACCORDANCE WITH SRM 57-00-00-  2R REPAIR GENERAL FIGURE 205. EO 1-5100-7-5001 B7 PART1 TITLE : STRUCTURES - REPAIR   CATALOG - MD-11 - REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707.   ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
